# SDR U2RA201705250001

- Difficulty date: January 28, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747-400
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01751
- Condition: Cracked
- Location: Bs 1160
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2016-05-12, SERVICE BULLETIN 747-53A2507 REVISION 2, FOUND BS 1160 PREVIOUS TENSION TIE ATTACH POINT WITH 2 FASTENER HOLES CRACKED.  ACCOMPLISHED PARTIAL FRAME SEGMENT REPLACEMENT IAW SRM 53-40-07, REPAIR 3.
